# SDR ASAA2017031920211

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,516 hours, 3,485 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT.   ACFT GROUNDED.  ACCOMPLISHED LEFT FLIGHT MANAGEMENT COMPUTER SYSTEM BITE PROCEDURE, IAW FIM 34-61 TASK 801. NO FAULTS LOGGED. VERIFIED ALL SOFTWARE IS CORRECT.  ACCOMPLISHED DFCS LRU FMC REPLACEMENT TEST, SYSTEM OPS NORMAL. ACCOMPLISHED LEFT FMC OPS TEST FLIGHT MANAGEMENT COMPUTER SYSTEM IAW AMM 34-61-00-710-801. ALL TESTS PASSED.
